# SDR ASOA2016052814900

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,511 hours, 30,009 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 31,000', ENROUTE, RECEIVED AMBER CAUTION PRIX SYSTEM CHANNEL MESSAGE, FOLLWED QRH MANNUALLY EXTENDED GEAR LANDED. ENROUTE, ACFT DIVERTED DUE TO MAINTENANCE EMERGENCY ACTIONS.  R & R PSEU IAW AMM 32-61-01, IPC REF32-61-00, ITEM 5, OPS TEST GOOD, IAW THE NATURE OF THE WRITE UP, GEAR SWING REQUIRED.
